MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 44MM, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 44MM, HXE-PLUS
Catalog Number 509-00-044
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, "poly disassociated.Male 77" the previous surgery and the surgery detailed in this event occurred 5 years, 9 months, 19 days apart.Item number: 509-00-044, item description: rsp standard humeral socket insert, 44mm, hxe-plus, lot#: 380p1009a, part revision: b, product type: shoulder, manufacture date: 23-sep-2019, expiration date: 13-sep-2024.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was poly disassociation, which required revision surgery.No information was submitted with the complaint regarding the patient's pre-existing conditions or any patient activities that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was ncmr-51956 associated with the main part (509-00-044), which documented that out of 20 parts in the lot, 2 parts were identified as wrong size.The affected parts underwent standard batching rework and were accepted after proper justification.Additionally, ncmr-52092 was associated with the concomitant part (508-44-101), which documented that out of 10 parts in the lot, 2 parts were identified with surface scratches on the polished area exceeding 0.250.The affected parts were reworked with dimensional inspection and subsequently accepted.All other items in the lots met fit, form, and function requirements.The devices were verified to have undergone an acceptable sterilization process and were within their expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Revision surgery - due to poly disassociated.

Brand Name
DJO SURGICAL
Common Device Name
RSP STANDARD HUMERAL SOCKET INSERT, 44MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25156539
Report Number1644408-2026-00881
Device Sequence Number21218069
Product Code KWS
UDI-Device Identifier00888912144568
UDI-Public00888912144568
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Catalogue Number509-00-044
Device Lot Number380P1009A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C1776.; 506-03-114 LOT: 831C1776.; 506-03-122 LOT: 833C1548.; 506-03-134 LOT: 836C1317.; 508-32-204 LOT: 769P1812.; 508-44-101 LOT: 877C1083.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale